# SDR 97ZZZX3414

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3037C
- Make and model: Slnsby T67M260
- Aircraft serial: 2134
- Propeller: Hofman HOV123KV
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Loose
- Location: Propeller
- Part time: 871 hours
- Stage of operation: AB
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER AEROBATICS, EXCESSIVE NOSE/PROPELLER VIBRATION WAS FELT, VERY ROUGH AND LOW AIRSPEED.  ACFT LANDED SAFELY.  FOUND NR 1 PROPELLER BLADE HAD EXCESSIVE PLAY.  REMOVED AND REPLACED THE PROPELLER.  PROPELLER WAS SENT TO MANUFACTURER FOR INSPECTION AND REPAIR.
